# SDR ASAA0510144

- Difficulty date: June 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657192682
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - IMPACT DAMAGE ON OUTBOARD TRAILING EDGE OF RIGHT INBOARD MID FLAP.  RIGHT INBOARD MID FLAP IMPACT DAMAGE LOCATION REPAIRED IAW B737-200 SRM 51-40-20 REPAIR 1.  (M)
